# SDR 00FDEA00036

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46625
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Ws  264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM #N00581 - RIGHT WING LWR SKIN SURFACE DOUBLER STRAP AT BS XOR & 264 & INNER REAR SPAR APPROX. HAS A CORRODED SHEARED FASTENER.  **  S/D  **  REMOVED FASTENER, EDDY CURRENTED SURFACE INSP WAS COMPLIED WITH.  INSTALL & TORQUED BOLT PER DPS 3.67-60 & MM 20-50-2.
